advertisement
Question
Posted by: Jane | 2009/02/04

Prolonged period with Yasmin

Hi

I was told by my doc to start taking Yasmin when my cycle begins, I did that, but now my period is lasting longer than usual. I have been taking Yasmin for just over a week now. Normally my period last for four days. I have exeeded that time. Is this normal, what is happening to my system.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a cycle or two for your body to adjust to the Pill. Periods are different on the Pill to off it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement